When I first received a Blu starter kit, (since returned it for a 901) it contained a warning that those taking antidepressant medications should not use electronic cigarettes. Ive heard NJOY contained the same warning too. Just to be clear, the warning was concerning the medications themselves, not depression itself without the meds. Ive posted a similar thread in the new members forum and all I got were answers lacking any thought to possible adverse reactions to the ingredients in vapor and medications, relating it more to nicotine or lack of cigarette chemicals in your system. Ive never seen a warning on nicotine products or replacement products, and Ive never had a reaction like this to regular smokes. I'm still using analogs, though not as much, if this helps. Does anyone know if this is in connection to PG or another ingredient? I dont know if this is related to a reaction to vaping and taking antidepressants, coincidental and unrelated psychiatric symptoms, or maybe just a personal reaction to, perhaps PG, but I notice a worsening of shakiness and anxiety shortly after I vape. Just wanted to put this out there and see if anyone else in experiencing similar things.